Browse Title Index


 
Issue Title
 
Volume 16, Issue 1 (2009) The $\{4, 5\}$ Isogonal Sponges on the Cubic Lattice Abstract   PDF
Steven B. Gillispie, Branko Grünbaum
 
Volume 11, Issue 1 (2004) The cd-index of Bruhat Intervals Abstract   PDF   COMMENT
Nathan Reading
 
Volume 7 (2000) The characteristic polynomial of a graph is reconstructible from the characteristic polynomials of its vertex-deleted subgraphs and their complements Abstract   PDF
Elias M. Hagos
 
Volume 2 (1995) The distribution of descents and length in a Coxeter group Abstract   PDF   COMMENT
Victor Reiner
 
Volume 2 (1995) The eigenvalues of the Laplacian for the homology of the Lie algebra corresponding to a poset Abstract   PDF
Iztok Hozo
 
Volume 11, Issue 2 (2004-6) (The Stanley Festschrift volume) The $h$-Vector of a Gorenstein Toric Ring of a Compressed Polytope Abstract   PDF
Hidefumi Ohsugi, Takayuki Hibi
 
Volume 1 (1994) The independence number of graphs with large odd girth Abstract   PDF   COMMENT
Tristan Denley
 
Volume 14 (2007) The $m$-Colored Composition Poset Abstract   PDF
Brian Drake, T. Kyle Petersen
 
Volume 19, Issue 2 (2012) The $n$-Card Problem, Stochastic Matrices, and the Extreme Principle Abstract   PDF
Justin H.C. Chan, Jonathan Jedwab
 
Volume 1 (1994) The prime power conjecture is true for $n < 2{,}000{,}000$ Abstract   PDF
Daniel M. Gordon
 
Volume 10 (2003) The $q$-Binomial Theorem and two Symmetric $q$-Identities Abstract   PDF
Victor J. W. Guo
 
Volume 25, Issue 1 (2018) The $r$-Matching Sequencibility of Complete Graphs Abstract   PDF
Adam Mammoliti
 
Volume 2 (1995) The size of Fulton's essential set Abstract   PDF   COMMENT
Kimmo Eriksson, Svante Linusson
 
Volume 18, Issue 1 (2011) The $t$-Pebbling Number is Eventually Linear in $t$ Abstract   PDF
Michael Hoffmann, Jiří Matoušek, Yoshio Okamoto, Philipp Zumstein
 
Volume 17 (2010) The $t$-Stability Number of a Random Graph Abstract   PDF
Nikolaos Fountoulakis, Ross J. Kang, Colin McDiarmid
 
Volume 3, Issue 1 (1996) The three dimensional polyominoes of minimal area Abstract   PDF
Laurent Alonso, Raphaël Cerf
 
Volume 18, Issue 2 (2011-2) (The Zeilberger Festschrift volume) The $(t,q)$-Analogs of Secant and Tangent Numbers Abstract   PDF
Dominique Foata, Guo-Niu Han
 
Volume 19, Issue 1 (2012) The ${1/k}$-Eulerian Polynomials Abstract   PDF   Comment
Carla D. Savage, Gopal Viswanathan
 
Volume 23, Issue 3 (2016) The Černý Conjecture and 1-Contracting Automata Abstract   PDF
Henk Don
 
Volume 9 (2002) There Are Ternary Circular Square-Free Words of Length $n$ for $n\ge 18$ Abstract   PDF
James D. Currie
 
Volume 11, Issue 1 (2004) There Exist Binary Circular $5/2^+$ Power Free Words of Every Length Abstract   PDF
Ali Aberkane, James D. Currie
 
Volume 22, Issue 4 (2015) Thin Edges in Braces Abstract   PDF
Cláudio L. Lucchesi, Marcelo H. de Carvalho, U. S. R. Murty
 
Volume 17 (2010) Thin Lehman Matrices and Their Graphs Abstract   PDF
Jonathan Wang
 
Volume 19, Issue 4 (2012) Three Color Ramsey Numbers for Graphs with at most 4 Vertices Abstract   PDF
Luis Boza, Janusz Dybizbański, Tomasz Dzido
 
Volume 24, Issue 2 (2017) Three Interactions of Holes in Two Dimensional Dimer Systems Abstract   PDF
Tomack Gilmore
 
3126 - 3150 of 3369 Items << < > >>